# SDR ASAA11510599

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 15,898 hours, 4,901 cycles
- Engine: Ge CFM56*
- Engine time: 15,898 hours, 4,901 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Part number: 3059510036
- Condition: Delaminated
- Location: Nr 1 Engine
- Component: Engine
- Component part number: CFM567B273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET ABRADABLE SHROUD AT 5 O'CLOCK LOOKING INTO FAN IS DELAMINATED APPX 12" LENGTH REF T/C 78472000.  COMPLETED ABRADABLE SHROUD REPAIR THRU F 6 C REF 72 24 02 200 802 F00.  COMPLETED ABRADABLE SHROUD REPAIR 6(D) 10(A) PER MM REF 72 24 02 200 802 F00.
